Pacific Journal of Mathematics

Abelian $p$-groups determined by their Ulm sequences.

Peter Crawley

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 235-239.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992194

Mathematical Reviews number (MathSciNet)
MR0214656

Zentralblatt MATH identifier
0183.03201

Subjects
Primary: 20.30

Citation

Crawley, Peter. Abelian $p$-groups determined by their Ulm sequences. Pacific J. Math. 22 (1967), no. 2, 235--239. https://projecteuclid.org/euclid.pjm/1102992194


Export citation

References

  • [1] P. Crawley, The cancellation of torsion abeliangroups in direct sums, J. Algebra 2 (1965), 432-442.
  • [2] L. Fuchs, Abelian groups, Budapest, 1958.
  • [3] J. Irwin and F. Richman, Direct sums of countable groups and related concepts, J. Algebra 2 (1965), 443-450.
  • [4] I. Kaplansky, Infinite dbelian groups, Ann Arbor, 1954.
  • [5] G. Kolettis, Direct sums of countable groups, Duke Math. J. 27 (I960), 111-125.
  • [6] L. Zippin, Countable torsion groups, Ann. of Math. 36 (1935), 86-99.